MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE PRECISION¿ POWER CABLE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM

ST. JUDE MEDICAL, INC. ENSITE PRECISION¿ POWER CABLE; ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Model Number H702470
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2019
Type of Reportable Event Malfunction
Event or Problem Description
During device preparation, the 4-pin connector of the power supply cable was noted to be uncovered and a spark was noted when plugged into the socket.The device was replaced and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported spark remains unknown.The device remains in use at the hospital as no functional issue was noted.

Brand Name
ENSITE PRECISION¿ POWER CABLE
Common Device Name
ELECTROPHYSIOLOGY CARDIAC MAPPING SYSTEM
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8463525
Report Number2184149-2019-00035
Device Sequence Number13788489
Product Code DQK
UDI-Device Identifier05415067024701
UDI-Public05415067024701
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH702470
Device Lot Number6186265
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer07/03/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date07/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;